# SDR C77A20150223002

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT SEAT TRACK, PN 170-03263-001 & EXISTING REPAIR DOUBLER HAS CORROSION BETWEEN FRAME 14 - 17,  X=4270-5064, Y=260.4.  R & R RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 14680921G7 IAW EO E170-53MR-062 REV 5 WO 1831538.
